# SDR 06FDEA1572

- Difficulty date: April 24, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 38,290 hours, 25,638 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 1070, STR 21R IS NOT CONFORMED TO FAA APPROVED DATA, REMOVE EXISTING REPAIR AND FABRICATED REPAIR PARTS IAW SRM 53-30-3 FIG 3, INSTALLED ALL REPAIR PARTS IAW SRM 51-30-2 AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
